Integral restriction for bilinear operators

Weiren Zhao, Meng Wang, Guoping Zhao

Research output: Contribution to journalArticle

Abstract

We consider the integral domain restriction operator T for certain bi linear operator T. We obtain that if (s;p1; p2) satisfies 1/p1 +1/ p2 ≤ minf1;sg /2an TLp1XLp2Ls < Then TLp1XLp2Ls < 1. For some special domain this property holds for triplets (s; p1; p2) satisfying 1/p1 + 1/p2>1/ minf1;sg.

Original languageEnglish (US)
Pages (from-to)485-500
Number of pages16
JournalPublicacions Matematiques
Volume60
Issue number2
DOIs
StatePublished - 2016

Keywords

  • Integral restriction
  • Multilinear operator

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integral restriction for bilinear operators'. Together they form a unique fingerprint.

  • Cite this